MathSciNet Relay Station
MathSciNet bibliographic data
MR1995931 (2004d:34148) 34K13 (34K40)
Lu, Shiping; Ge, Weigao On the existence of periodic solutions for neutral functional differential equation. Nonlinear Anal. 54 (2003), no. 7, 1285–1306.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement